# SDR REXA2021080600531

- Difficulty date: June 18, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690313519
- Condition: Cracked
- Location: Bs 453 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND WALK - FUSELAGE SKIN DENT AT FS453 AND BETWEEN STR22L AND STR23 L NEEDS EVALUATED DIDN'T SEE ON "SCRATCH/DENT" LOG. - REPAIRED DAMAGE ON FUSELAGE SKIN IAW EA CRJ953-11755
